Publication
Title
On the epireflectivity of the Wallman-Shanin-type compactification for approach spaces
Author
Abstract
In this paper, we study the functorial behaviour of the Wallman-Shanin-type compactification for weakly symmetric T-1 approach spaces, as defined in (R. Lowen and M. Sioen [13]). We do this by generalizing the technique used by H. L. Bentley and S. A. Naimpally in their paper [2], yielding a recharacterization of our quantified compactification theory in terms of contiguity clusters of [0, infinity]-valued functionals and we also define a construct WS (which is the counterpart of SEP in [2]) on a suitable non-full subconstruct of which the Wallman-Shanin-type compactification determines an epireflection.
Language
English
Source (journal)
Applied categorical structures. - Dordrecht, 1993, currens
Publication
Dordrecht : 2000
ISSN
0927-2852
Volume/pages
8:4(2000), p. 607-637
ISI
000165088800003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 29.02.2012
Last edited 15.08.2017
To cite this reference